Covid-19

COVD-19, otherwise called coronavirus disease 2019, is a potentially deadly respiratory infection caused by the virus SARS-CoV-2 (severe acute respiratory syndrome coronavirus 2). The initial cases were diagnosed in China during late 2019, and WHO (World Health Organization) declared it a pandemic in March 2020. Fever, headaches, body pain, loss of taste and smell, and breathing difficulties are the most commonly seen symptoms.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Are COPD patients most at risk for COVID-19?

Query: Hello doctor, Today is the 17th day after the COVID-19 positive result. I have breathing difficulties, cough and think it has reduced now. I consulted a doctor on 15 th day. According to the doctor, my chest is clear and my blood report are fine. In the past 15 days, I contacted hospital for a...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand your problem. Do not worry. Usually the incubation period is around 14 days.  Read Full »

Is asthma patient at risk for COVID-19?

Query: Hello doctor, I had asthma at the age of 10. Now my age is 21. I was given Formonide 100 inhaler daily. For the past three to four years, I occasionally use that inhaler once in one or two months. During this Corona period, I am using it daily as a precaution. From next week onwards I have to go to ...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from a panic attack about Coronavirus. You are a known case of asthma but well controlled now. Well, an asthmatic patient is more prone to get infected by the COVID-19 virus, as it prim...  Read Full »

I have fever with headache and nasal congestion for eight days. Could it be COVID-19 or flu?

Query: Hi doctor, I have a fever for eight days. I have a highest temperature of 38 degrees. I also have headaches, eye pain, and nasal congestion. I suspect it to be a COVID-19. But I do not have a cough and loss of taste and smell sensation. I am taking Paracetamol for fever and it drops for a few hours...  Read Full »


Dr. Ma Loida Sajonas

Family Physician

Answer: Hi, Welcome to icliniq.com. It is really prudent to rule out COVID-19 (severe acute respiratory syndrome coronavirus 2) infection now. Based on your symptoms, you can have other conditions such as acute bacterial rhinosinusitis, as you have nasal congestion. Anyways, Covid or bacterial rhinosinusiti...  Read Full »

Please suggest treatment options for mild symptoms of COVID-19 infection.

Query: Hello doctor, I am writing about my brother. He is 41 years old and was positive for COVID-19 four weeks ago. He had mild symptoms and treated at home. I send you the blood test he did yesterday. Could you please advise? Which treatment should he take?  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, your brother was COVID-19 positive. I have gone through your brother's investigation reports (attachment removed to protect patient identity) and found that serum ferritin is 578 ng/mL (30-400) that is si...  Read Full »

Which medication should I take for my elevated D-dimer levels, Heparin or Aspirin?

Query: Hello doctor, I went through the lighter course of COVID-19 last month. I am fully recovered now for over a month. But my D-dimer lever is still up. Since the start of COVID until yesterday, it was fluctuating. The cut-off is 0.53mg/l, but I have fluctuating levels of 0.78, 1.17, 0.68, 0.74, and 0...  Read Full »


Dr. Mubashir Razzaq Khan

Hematologist

Answer: Hello, Welcome to icliniq.com. You should stay on Aspirin for a week or longer. Add an anticoagulant, preferably Rivaroxaban 20 mg once daily for at least a couple of weeks. It seems you are having a low-grade compensated DIC (disseminated intravascular coagulation). Due to COVID-19, you might ha...  Read Full »

What is the prompt treatment for COVID-19 infection?

Query: Hello doctor, My sister-in-law is COVID positive, detected yesterday by RT PCR. She is 35 years old. She has a mild dry cough and nasal congestion. Today, she had an HRCT done that showed patchy ground-glass opacities in the superior and the posterior basal segment of the right lower lobe and the l...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, your sister-in-law has been suffering from a mild dry cough and nasal congestion. According to HRCT chest (high resolution computed tomography) it suggested focal infiltrate resulting from pneumonia due to CO...  Read Full »

What precaution should I take to prevent the reattack of COVID-19 infection in the future?

Query: Hello doctor,I was tested COVID-19 positive last month, and my HRCT score was 24. I still have a dry cough. What precautions should I take in the near future?  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, you had been suffering from pneumonia and had become COVID-19 positive. Your HRCT (high resolution computed tomography) chest show patchy, predominantly peripheral areas of ground-glass opacities, septal thick...  Read Full »

What is the reason for high WBC values in a chronic diabetic patient?

Query: Hello doctor, My father is in ICU under ventilation for a week now. His oxygen level was low, and now the level is 94. He is a diabetic patient, and his sugar level is above 300 and fluctuating. His TLC count was 16.5 but again jumped today to 22000. I wanted to consult with a doctor for advice an...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. According to your statement, the patient has been in the ICU and has uncontrolled DM. According to the investigation reports (attachment removed to protect patient identity), WBC has increased, other parameters show no abnormalities. His oxygen saturation leve...  Read Full »

What is the chance of pulmonary fibrosis in an older patient post COVID-19 recovery?

Query: Hi doctor, My mom got admitted to the hospital. Initially, she was fine, and her CT score was 7/20, and she started to deteriorate from that. She was on O2 support, and then she had CT severity 16/20 for COVID-19 pneumonia. I have attached the report. And then, she was on BiPAP for a week and slowl...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from COVID-19 pneumonia. She has done HRCT of the chest, and the report has revealed that multifocal patchy ground-glass opacities were noted involving peripheral and posterior segments ...  Read Full »

Why do I have the feeling of something stuck in the throat post COVID-19 infection?

Query: Hello doctor, I was diagnosed with COVID-19. My doctor prescribed me Dexamethasone, Famotidine 40 mg, Ab-FLO, Faronem 200 mg, and Zeet syrup. These medicines I took for 13 days as advised by the doctor. After that, lots of acne arises on my face. So I went to the dermatologist, and he recommended ...  Read Full »


Dr. Sandeep V Nair

General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. First of all, let me congratulate you on being a COVID-19 survivor. Allopathic medicines have effects as well as side effects. They have side effects because they are effective. The acne that you had was probably the side effect of Dexamethasone that you took for COVI...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.